# SDR UIEA2017053100893

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ring
- Part number: 113T12694
- Part serial: 331378B
- Condition: Corroded
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED POSITION NR 5 TE FLAP REACTION RING ON THE RT TE FLAP.   REMOVED AND REPLACED IAW 8017-TALLY 1113, AND ENGINEERING ORDER 6727A007_CS.
